# SDR DALA2021070203655

- Difficulty date: February 13, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 78,185 hours, 10,273 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Frm 53 S52r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CRACK WEB BELLY FAIRING FRAME 53.2 AT LEVEL STRG 52 L AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON WEB BELLY FAIRING FRAME 53.2 AT LEVEL STRG 52L AT LOWER FUSELAGE ASPER ER/A 589632-14 REV ORIGINAL AND PRI:589632-14 REV 0. (1729450)
